Affordable Access

Access to the full text

W-semisymmetric generalized Sasakian-space-forms

Authors
  • Chaubey, Sudhakar Kumar
  • Yadav, Sunil Kumar
Type
Published Article
Journal
Advances in Pure and Applied Mathematics
Publisher
De Gruyter
Publication Date
Nov 14, 2018
Volume
10
Issue
4
Pages
427–436
Identifiers
DOI: 10.1515/apam-2018-0032
Source
De Gruyter
Keywords
License
Yellow

Abstract

We set a definition of a ( 0 , 2 ) {(0,2)} -type tensor on the generalized Sasakian-space-forms. The necessary and sufficient conditions for W-semisymmetric generalized Sasakian-space forms are studied. Certain results of the Ricci solitons, the Killing vector fields and the closed 1-form on the generalized Sasakian-space-forms are derived. We also verify our results by taking non-trivial examples of the generalized Sasakian-space-forms.

Report this publication

Statistics

Seen <100 times